MAUDE Adverse Event Report: DRAEGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRAEGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number 8419350
Medical Device Problem Codes Gas Output Problem (1266); Decreased Pump Speed (1500); Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was just started.The results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device posted device failure with a008 alarm while in use on patient.No injury reported.
 
Additional Manufacturer Narrative
For the investigation the logfile was analysed.It was found that during ventilation the device found inconsistencies between the measured turbine rotation speed of the motor blower and the set rotation speed.As specified for this case, the device posted the technical alarm "blower defect" (00.A008) and the device switched to patient safe mode.In this case the ventilation stops and the high priority alarm "device failure !!!" will be given.The emergency breathing valve opens allowing spontaneous breathing of the patient.Ventilation of the patient with an independent ventilation device may be considered necessary.It was not possible to determine the root cause for the rotation speed deviations.Carina reacted as specified for this situation and gave the corresponding optical and acoustical alarms.
 
Event or Problem Description
Please refer to the initial-report.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRAEGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
MDR Report Key10094993
Report Number9611500-2020-00180
Device Sequence Number16979861
Product Code CBK
UDI-Device Identifier04048675041610
UDI-Public(01)04048675041610(11)160919(17)161127(93)8419350-28
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8419350
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.